MathSciNet Relay Station
MathSciNet bibliographic data
MR826590 (88b:60077) 60F10 (60K15)
Iscoe, I.; Ney, P.; Nummelin, E. Large deviations of uniformly recurrent Markov additive processes. Adv. in Appl. Math. 6 (1985), no. 4, 373–412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement